Non-Markovian policies in sequential decision problems

Szepesvári Csaba: Non-Markovian policies in sequential decision problems. In: Acta cybernetica, (13) 3. pp. 305-318. (1998)

[thumbnail of cybernetica_013_numb_003_305-318.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview


In this article we prove the validity of the Bellman Optimality Equation and related results for sequential decision problems with a general recursive structure. The characteristic feature of our approach is that also nonMarkovian policies are taken into account. The theory is motivated by some experiments with a learning robot.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1998
Volume: 13
Number: 3
ISSN: 0324-721X
Page Range: pp. 305-318
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 317-318. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 15:56

Actions (login required)

View Item View Item